We prove a magnetic version of the Maz'ya–Shaposhnikova singular limit of nonlocal norms with vanishing fractional parameter. This complements a general convergence result recently obtained by authors when the parameter approaches one.

The Maz'ya–Shaposhnikova limit in the magnetic setting / Pinamonti, Andrea; Squassina, Marco; Vecchi, Eugenio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 449:2(2017), pp. 1152-1159. [10.1016/j.jmaa.2016.12.065]

The Maz'ya–Shaposhnikova limit in the magnetic setting

Pinamonti, Andrea;
2017

Abstract

We prove a magnetic version of the Maz'ya–Shaposhnikova singular limit of nonlocal norms with vanishing fractional parameter. This complements a general convergence result recently obtained by authors when the parameter approaches one.
2
Pinamonti, Andrea; Squassina, Marco; Vecchi, Eugenio
The Maz'ya–Shaposhnikova limit in the magnetic setting / Pinamonti, Andrea; Squassina, Marco; Vecchi, Eugenio. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 449:2(2017), pp. 1152-1159. [10.1016/j.jmaa.2016.12.065]
File in questo prodotto:
File Dimensione Formato  
JMMA.pdf

accesso aperto

Tipologia: Post-print referato (Refereed author’s manuscript)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 149.34 kB
Formato Adobe PDF
149.34 kB Adobe PDF Visualizza/Apri
1-s2.0-S0022247X16308617-main.pdf

Solo gestori archivio

Tipologia: Versione editoriale (Publisher’s layout)
Licenza: Tutti i diritti riservati (All rights reserved)
Dimensione 290.28 kB
Formato Adobe PDF
290.28 kB Adobe PDF   Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11572/171841
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 26
  • ???jsp.display-item.citation.isi??? 25
social impact